On methods of introducing a topology in random metric spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1966), pp. 99-106
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1966_6_a10,
author = {D. Kh. Mushtari and A. N. Sherstnev},
title = {On methods of introducing a~topology in random metric spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {99--106},
year = {1966},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1966_6_a10/}
}
D. Kh. Mushtari; A. N. Sherstnev. On methods of introducing a topology in random metric spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1966), pp. 99-106. http://geodesic.mathdoc.fr/item/IVM_1966_6_a10/